Ancold Syrup
By Ancold
Rx
60ml Syrup in a Bottle

Composition
Paracetamol(125mg/5ml) + Pseudoephedrine(15mg/5ml) + Chlorpheniramine Maleate(4mg/5ml)

Manufacturer - Anant Pharmaceuticals Pvt Ltd
W57/A Near Police Chowki, Anand Nagar, Malanggad, Additional M.I.D.C, Ambernath, Maharashtra 421506

Expires on or after
August, 2026

liver
When using Ancold Syrup, it is important to be cautious if you have liver disease. It may be necessary to adjust the dosage as advised by your doctor. However, Ancold Syrup should not be used by patients with severe liver disease or active liver disease. It is essential to consult your doctor before using this syrup if you have any liver-related concerns.

kidney
Ancold Syrup is likely safe in kidney disease patients. Limited data shows dose adjustment may not be necessary. Consult your doctor. It can cause more sleepiness in end-stage kidney disease.

alcohol
It is not safe to drink alcohol while taking Ancold Syrup. It is important to avoid alcohol when using this syrup to prevent any unwanted side effects.

driving
When using Ancold Syrup, it may reduce awareness, impact vision, or cause drowsiness and dizziness. Refrain from driving if experiencing these symptoms.

pregnancy
Information about the use of Ancold Syrup during pregnancy is not available. It is advisable to consult your doctor before using the syrup.

breastfeeding
Ancold Syrup is likely safe to use while breastfeeding. Limited human studies show no significant risk to the baby. However, caution is advised as higher doses or extended use may lead to drowsiness and other effects on the baby.
| Habit Forming | No |
| Chemical Class | - |
| Therapeutic Class | RESPIRATORY |
| Action Class | - |
₹17.5
Inclusive of all taxes
Content verified by

Dr. Mansi Chaudhari
MBBS - General Medicine
Last update on 11-Feb-2025
